# SDR REXA200900052

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 15,473 hours, 12,821 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Part time: 15,473 hours, 12,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD CRACKED AROUND PARKING BRAKE CUT OUT LT SIDE FS 202.75 AT BL 23.71.  REPAIRED PRESSURE BULKHEAD IAW REO 601R-53-11-563.
